# SDR HALA2014082600120

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 17,845 hours, 2,953 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RECEIVED AN ECAM FOR ABNORMAL THRUST, ABNORMAL BLEED CONFIGURATION.  PERFORMED TSM 71-00-00-810-941-A.  CHECKED OK.  OK FOR SERVICE.
